# SDR COMA0060605

- Difficulty date: July 25, 2000
- Submitted: July 27, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 7,704 hours, 7,916 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 1 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

GENERATOR NR 1 OFF CAUTION MESSAGE.  SERVICED THE IDG TO PROPER OIL LEVEL, SYSTEM CHECKS NORMAL.
